# SDR ASOA201200358

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 26,236 hours, 19,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670341173
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE AT LBL 26 IS CRACKED ON 280 BULKHEAD.  FABRICATED ANGLE IAW DWG CC670-34117 AND LOCATED IAW SRM 51-40-11-001-001.  INSTALLED ANGLE.
